# SDR ASAA2012071692553

- Difficulty date: July 1, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 5,740 hours, 1,734 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR RT MOUNT BLOWER INOPERATIVE.  REPLACED WEATHER RADAR RT MOUNT BLOWER, OPS CHECKED GOOD MM 34-43-51.
